RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 19, Issue 1  


Distribution of zeros of nondegenerate functions on short cuttings II
V. I. Bernik, N. V. Budarina, A. V. Lunevich, H. O'Donnell
5
Symmetrized polynomials in a problem of estimating of the irrationality measure of number $\ln 3$
I. V. Bondareva, M. Yu. Luchin, V. Kh. Salikhov
15
On bases of identities for varieties of groupoids of relations
D. A. Bredikhin
26
Axisymmetric deformation of a reinforced shell in the conditions of radiation exposure
R. B. Garibov, I. G. Ovchinnikov
35
Duality in abelian varieties and formal groups over local fields
N. M. Glazunov
44
The second Logan extremal problem for the fourier transform over the eigenfunctions of the Sturm–Liouville operator
D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov
57
On monoids of natural numbers with unique factorization into prime elements
N. N. Dobrovolsky
79
Hypothesis about "barier series" for the zeta-functions of monoids with the exponential sequence of primes
N. N. Dobrovolsky, M. N. Dobrovolsky, N. M. Dobrovolsky, I. N. Balaba, I. Yu. Rebrova
106
Boundary behavior and the problem of analytic continuation of a certain class of Dirichlet series with multiplicative coefficients as an integral functions on the complex plane
V. N. Kuznetsov, O. A. Matveeva
124
Joint discrete universality for Lerch zeta-functions
A. Laurinčikas, A. Mincevič
138
Analysis of plasticity theory equations of powder metal systems
E. S. Makarov, A. E. Gvozdev, G. M. Zhuravlev, A. G. Kolmakov, A. N. Sergeev, S. V. Sapozhnikov, A. D. Breki, D. V. Maliy, N. N. Dobrovolsky
152
The development of the concept of "artinian" for Lie algebras
E. V. Meshcherina, O. A. Pikhtil'kova
167
Variety with fractional codimension growth and the Specht problem
S. P. Mishchenko, O. V. Shulezhko
176
Motif based sequence classification
E. P. Ofitserov
187
Weighted number of points of algebraic net
E. M. Rarova
200
Scattering of sound waves by an elastic ellipsoid with an inhomogeneous coating in the half-space with ideal surface
S. A. Skobel'tsyn
220
Diffraction of a plane sound wave on two elastic cylinders with non-uniform coatings
L. A. Tolokonnikov
238
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019